# SDR 95ZZZM633

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971Z
- Make and model: Doug DC-9-15
- Aircraft serial: 45773
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-9, FOUND CORROSION IN NR 2 GALLEY RIGHT CABIN OUTBOARD SEAT TRACK MOUNT AREA, STATION 237.  INSTALLED NEW SEAT TRACK PER SRM 53-05, FIGURE 4.  (M)
